Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: Concerned about body image
Created On 8/21/13 5:19 PM
Topic View:

View thread in raw text format


Mimi1022
Senior Supporter

Posts: 224
Joined: May 2012

8/21/13 5:19 PM
User is offline

Dear Dr. Price,

I was recently taking 100mg of steriods (prednisone) although now I have stopped. I gained 15 lbs

I worked very hard to lose 30lbs over the course of the last year. Now I feel terrible about being puffy. I now weigh 130lbs (I am 5'3") and feel fat and overall terrible about my weight.

Is this normal? Maybe it is just because I gained it in so little time?
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1947
Joined: Jan 2006

8/21/13 6:43 PM
User is offline

Steroids can do that.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.